Science & Humanities

Dr. Girish V R

Assistant Professor

Dr. Girish V R is affiliated with the Department of Science and Humanities, PES University EC Campus, where he is currently working as an Assistant Professor of Mathematics. He has authored and co-authored several national and international publications and also working as a reviewer for reputed professional journals. His major research interest involves Graph theory, Number theory and Mathematical modelling.


  • Ph.D, Visvesvaraya Technological University 2019
  • MPhil, Annamalai University 2008
  • Master's degree in Mathematics, Bangalore University 2005


  • Assistant Professor, Dept of Science and Humanities, PES University(EC Campus), 2019-till date
  • Assistant Professor, PESIT-Bangalore South Campus (Formerly PES School Of Engineering), Bangalore, 2011-2019
  • Lecturer (Mathematics), Dept. O f Science & Humanities, PESIT-Bangalore South Campus (Formerly PES School Of Engineering), Bangalore, 2007-2011
  • Lecturer, Dept of Mathematics, Dayananda Sagar College of Engineering, Bangalore, 2006-2007
  • Guest Lecturer in the Department of Mathematics, Govt Science College(Bangalore University), 2005-2006
  • Experience in handling classes Graph Theory and Combinatorics, Discrete Mathematical Structures, Engineering Mathematics I, II, III, IV, statistics for data science etc.
  • Faculty Advisor
  • IQAC Coordinator
  • Web Coordinator
  • Co-Anchor

Research Interest

  • Graph Theory
  • Number Theory
  • Mathematical Modelling


  • Girish.V.R. and P.Usha., "Total Domination in Lict Graph", International Journal of Mathematical Combinatorics., China vol(1).2014., Pg:19-27.
  • Girish.V.R. and P.Usha., Algorithmic and NP-completeness Aspects of a Total Domination number of a lict graph", International Journal of Mathematical Combinatorics., China vol(1).2014, pg-80-86
  • Girish, VR., and P. Usha, "NONSPLIT DOMINATION EDGE CRITICAL GRAPHS", Bulletion of the International Mathemtical virtual institue, vol. 8, issue 1, pp. 161-168, 2018.
  • Girish, VR., and USHA. P. MURTHY, "SECURE DOMINATION IN LICT GRAPHS", Open Journal of Mathematical sciences, vol. 2, issue 1, pp. 134-145, 2019.
  • Girish, VR., and P. Usha, "SPLIT DOMINATION OF CARTESIAN PRODUCT GRAPHS", Palestine Journal of Mathematics, vol. 8, issue 2, pp. 348-354, 2019.
  • Girish, VR., and P. Usha, "ROMAN EDGE SEMI-TOTAL BLOCK DOMINATION OF A GRAPH", Asia Pacific Journal of Mathematics, vol. 5, issue 2, pp. 139-150, 2018.
  • Girish, VR., and P. Usha, "Non-split domination subdivision critical graphs", Notes on Number Theory and Discrete Mathematics, vol. 23, issue 3, pp. 123-132, 2017.
  • Girish, VR., and P. Usha, "SPLIT DOMINATION VERTEX CRITICAL AND EDGE CRITICAL GRAPHS", Journal of the Indonesian Mathematical Society, vol. 26, issue 1, pp. 55-63, 2020.
  • Girish V R, Nagesh H M, "On the entire Zagreb indices of the line graph and line cut- vertex graph of the subdivision graph, Open Journal of mathematical sciences, 4(1), 2020, Pg.470-475.
  • Girish V R and P Usha "Hyper-Zagreb indices of graphs and its applications", Journal of Algebra Combinatorics Discrete Structures and Applications,8(1), 2021,Pg: 9-22